# SDR SWAA2012040902933

- Difficulty date: April 5, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N316SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23338
- Aircraft time: 81,758 hours, 74,414 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Card
- Part number: 189929
- Condition: Faulty
- Location: Nlg Ww
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR RED LIGHT NO GREEN AFTER EXTENSION.  MOVED GEAR HANDLE IN-OUT SEVERAL TIMES IN DOWN POSITION UNTIL NOSE GEAR INDICATED GREEN NO RED.  REMOVED AND REPLACED NOSE GEAR LOCK SWITCH PROX CARD PER AMM.
